RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shelkovich, Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 9

Number of views:
This page:995
Abstract pages:4725
Full texts:1102
References:427

http://www.mathnet.ru/eng/person19450
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196518

Publications in Math-Net.Ru
2014
1. S. V. Kozyrev, A. Yu. Khrennikov, V. M. Shelkovich, “$p$-Adic wavelets and their applications”, Tr. Mat. Inst. Steklova, 285 (2014),  166–206  mathnet  elib; Proc. Steklov Inst. Math., 285 (2014), 157–196  isi  elib  scopus
2011
2. V. M. Shelkovich, “$p$-adic evolution pseudo-differential equations and $p$-adic wavelets”, Izv. RAN. Ser. Mat., 75:6 (2011),  163–194  mathnet  mathscinet  zmath  elib; Izv. Math., 75:6 (2011), 1249–1278  isi  elib  scopus
2008
3. V. M. Shelkovich, “$\delta$- and $\delta'$-shock wave types of singular solutions of systems of conservation laws and transport and concentration processes”, Uspekhi Mat. Nauk, 63:3(381) (2008),  73–146  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 473–546  isi  elib  scopus
2006
4. V. M. Shelkovich, “The Rankine–Hugoniot conditions and balance laws for $\delta$-shocks”, Fundam. Prikl. Mat., 12:6 (2006),  213–229  mathnet  mathscinet  zmath  elib; J. Math. Sci., 151:1 (2008), 2781–2792  elib  scopus
2005
5. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Non-linear singular problems in $p$-adic analysis: associative algebras of $p$-adic distributions”, Izv. RAN. Ser. Mat., 69:2 (2005),  3–44  mathnet  mathscinet  zmath  elib; Izv. Math., 69:1 (2005), 221–263  isi  elib  scopus
2004
6. S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Associative Algebras of $p$-Adic Distributions”, Tr. Mat. Inst. Steklova, 245 (2004),  29–40  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 245 (2004), 22–33
1998
7. V. M. Shelkovich, “Colombeau generalized functions: A theory based on harmonic regularizations”, Mat. Zametki, 63:2 (1998),  313–316  mathnet  mathscinet  zmath; Math. Notes, 63:2 (1998), 275–279  isi
8. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, TMF, 114:1 (1998),  3–55  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 114:1 (1998), 1–42  isi
1995
9. V. M. Shelkovich, “Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations”, Mat. Zametki, 57:5 (1995),  765–783  mathnet  mathscinet  zmath  elib; Math. Notes, 57:5 (1995), 536–549  isi
1991
10. V. M. Shelkovich, A. P. Yuzhakov, “The structure of a class of asymptotic distributions of V. K. Ivanov”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 4,  70–73  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:4 (1991), 70–72
1983
11. V. M. Shelkovich, “An algebra of distributions connected with a light cone”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 8,  84–87  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:8 (1983), 109–113
1982
12. V. M. Shelkovich, “The algebra of distributions with pointwise singular support”, Dokl. Akad. Nauk SSSR, 267:1 (1982),  53–57  mathnet  mathscinet  zmath
1980
13. V. M. Shelkovich, “Multiplications of distributions generated by Wightman functions, and an algebra of hyperdistributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 2,  80–84  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:2 (1980), 91–95
14. V. A. Kakichev, V. M. Shelkovich, “Riemann problem for $p$-cone in Vladimirov algebras”, Mat. Zametki, 27:6 (1980),  899–911  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 432–438  isi
1977
15. V. A. Kakichev, V. M. Shelkovich, “Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras”, Mat. Zametki, 22:1 (1977),  51–60  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 518–523

Presentations in Math-Net.Ru
1. Математические аспекты приложений всплесков
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
February 16, 2012 11:00
2. Базисы всплесков на аделях и псевдодифференциальные операторы
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 17, 2011 11:00
3. p-Адические эволюционные псевдодифференциальные уравнения
V. M. Shelkovich
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
March 3, 2010 12:00
4. Линейная и нелинейная теория $p$-адических обобщенных функций
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
February 18, 2010 11:00
5. Базисы $p$-адических всплесков и кратномасштабный анализ
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
April 9, 2009 11:00
6. Асимптотики $p$-адических сингулярных интегралов Фурье
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
May 22, 2008 11:00
7. $p$-Адический гармонический анализ и теория обобщенных функций
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
November 8, 2007 11:00
8. $\delta^{(n)}$-Ударные волны как новый тип сингулярных решений гиперболических систем законов сохранения
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
June 16, 2005
9. Тауберовы теоремы для $p$-адических обобщенных функций
V. M. Shelkovich
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
March 3, 2005

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019